# SDR UPS02839967

- Difficulty date: December 9, 2002
- Submitted: December 16, 2002
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Bulged
- Location: Pressure Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: PFLT,  LT W/W AREA HAS 3 POPPED RIVETS AND BULGE IN WEB.  REMOVED 2 SECTIONS OF PRESSURE PANEL WEB IN LT WW AT STA 902. REMOVED CORROSION FROM FLOORBEAM FS 902 PER EO DC83107989 A-2. VERIFIED CORROSION REMOVAL & PERFORMED ULTRASOUND THICKNESS CHECK. ECA 43924-INSTALLED REPAIR STRINGER / SPLICES AT STA 902. INSTALLED STIFFNERS & PULLEYS SEALED ENTIRE AREA.
